# SDR CA140120006

- Difficulty date: January 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 41,854 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT CREW RECEIVED ECAM FAULT "VENT SKIN VALVE" AND UNABLE TO PRESSURIZE ACFT.  FLIGHT RETURNED FOR MAINTENANCE, APPROXIMATE LANDING WEIGHT 65,700 KGS, CREW DID NOT DECLARE EMERGENCY WITH ATC.  SKIN AIR OUTLET VALVE REPLACED IAW AMM 21-26-53 PB401.  TESTED SERVICEABLE.
